# SDR SWIA2020010947588

- Difficulty date: November 19, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 37,342 hours, 36,305 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 559-570
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO SEAT TRACK AT RBL9, FS559+112 - FS570.00 HAS CORROSION (C-CHECK) RO 01/07/2020  REMOVED CORROSION ON CARGO SEAT TRACK AT RBL9 FS559+112 - FS570.00 REF CRJ200 SRM. ORIGINAL THICKNESS IS 0.110", REMAINING THICKNESS IS 0.87" MATERIAL LOSS IS 0.023" MAXIMUM ALLOWABLE MATERIAL LOSS IS 0.020Â€? FOUND TO BE OUT OF LIMITS REF CRJ200 SRM AND BSM. TOOL #7498 CAL DUE 31-DEC-19. REMOVED CARGO SEAT TRACK AT RBL9 FS559+112 - FS570.00 REF CRJ200 AMM. FABRICATED AND INSTALLED NEW SEAT TRACK USING N126-2075, PO# T51210, AS WELL AS APPLIED FINISH AND ID'D PER BOMBARDIER REO. ALL STEPS COMPLIED WITH.
